EMIS ELibM Electronic Journals Publications de l'Institut Mathématique, Nouvelle Série
Vol. 84(98), pp. 1–36 (2008)

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror



Bozidar Jovanovic

Matematicki institut SANU, Kneza Mihaila 36, Beograd, Serbia

Abstract: This is a survey on finite-dimensional integrable dynamical systems related to Hamiltonian $G$-actions. Within a framework of noncommutative integrability we study integrability of $G$-invariant systems, collective motions and reduced integrability. We also consider reductions of the Hamiltonian flows restricted to their invariant submanifolds generalizing classical Hess–Appel'rot case of a heavy rigid body motion.

Classification (MSC2000): 70H06; 37J35; 53D25

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 9 Dec 2008. This page was last modified: 12 Dec 2008.

© 2008 Mathematical Institute of the Serbian Academy of Science and Arts
© 2008 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition